# SDR CA981207028

- Difficulty date: November 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 28E997
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 4,929 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) NR 1 ENGINE OIL COOLER LEAKING.  THE COOLER WAS REPLACED.   PART TC:  3,264.
